Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 28, 2015, 4:47 PM CDT for Van Buren County, Iowa; Clark County, Scotland County, Missouri. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 4:47 PM CDT (21:47 UTC)
- Expired
- Jun 28, 2015, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Van Buren County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 160 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:49 PM CDT | TORNADO | Milton, IA | 2 BRIEF TORNADO TOUCHDOWNS NEAR TOWN...QUICKLY LIFTED. |
| Jun 28, 4:52 PM CDT | FUNNEL CLOUD | 2 Ene Milton, IA | |
| Jun 28, 5:05 PM CDT | HAIL 1.75 | Cantril, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS53 KDVN 282147
SVRDVN
IAC177-MOC045-199-282230-
/O.NEW.KDVN.SV.W.0076.150628T2147Z-150628T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
447 PM CDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN VAN BUREN COUNTY IN SOUTHEASTERN IOWA...
NORTHEASTERN SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
NORTHWESTERN CLARK COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 530 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANTRIL...OR
8 MILES SOUTHWEST OF KEOSAUQUA...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KEOSAUQUA...MILTON...CANTRIL...GRANGER...BENTONSPORT/VERNON...MOUNT
STERLING...AZEN...PROSPECT GROVE...LEBANON...KEOSAUQUA AIRPORT...
CHAMBERSBURG...LAKE SUGEMA CAMPGROUND...ANSON...LACEY KEOSAUQUA
STATE PARK AND HEATH MEMORIAL CONSERVATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4074 9216 4074 9184 4061 9175 4053 9176
4042 9196 4060 9218
TIME...MOT...LOC 2146Z 320DEG 17KT 4066 9208
HAIL...1.00IN
WIND...60MPH
$$
UTTECH2 follow-up statements
236
WWUS53 KDVN 282156
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT SUN JUN 28 2015
IAC177-MOC045-199-282230-
/O.CON.KDVN.SV.W.0076.000000T0000Z-150628T2230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
456 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...
AT 453 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD IN THE
MILTON AREA AROUND 450 PM CDT. A SEVERE THUNDERSTORM WAS LOCATED
OVER CANTRIL...OR 8 MILES SOUTHWEST OF KEOSAUQUA...MOVING SOUTHEAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEOSAUQUA...MILTON...CANTRIL...GRANGER...BENTONSPORT/VERNON...MOUNT
STERLING...AZEN...PROSPECT GROVE...LEBANON...KEOSAUQUA AIRPORT...
CHAMBERSBURG...LAKE SUGEMA CAMPGROUND...ANSON...LACEY KEOSAUQUA STATE
PARK AND HEATH MEMORIAL CONSERVATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4074 9216 4074 9184 4061 9175 4053 9176
4042 9196 4060 9218
TIME...MOT...LOC 2153Z 320DEG 17KT 4063 9205
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
UTTECH603
WWUS53 KDVN 282212
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT SUN JUN 28 2015
IAC177-MOC045-199-282230-
/O.CON.KDVN.SV.W.0076.000000T0000Z-150628T2230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
512 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...
AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANTRIL...OR
11 MILES SOUTH OF KEOSAUQUA...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEOSAUQUA...MILTON...CANTRIL...GRANGER...BENTONSPORT/VERNON...MOUNT
STERLING...AZEN...PROSPECT GROVE...LEBANON...KEOSAUQUA AIRPORT...
CHAMBERSBURG...LAKE SUGEMA CAMPGROUND...ANSON...LACEY KEOSAUQUA STATE
PARK AND HEATH MEMORIAL CONSERVATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING A FEW BRIEF TORNADO
TOUCHDOWNS NEAR MILTON AROUND 449 PM CDT.
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4074 9216 4074 9184 4061 9175 4053 9176
4042 9196 4060 9218
TIME...MOT...LOC 2209Z 320DEG 17KT 4058 9199
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
UTTECHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:34 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 28, 3:34 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 334 PM CDT SUN JUN 28 2015 .SYNOPSIS... ISSUED AT 330 PM CDT SUN JUN 28 2015 UPPER LEVEL VORT MAX OVER FAR SE MN/SW WI...EMBEDDED IN THE LARGER CYCLONIC MID LEVEL FLOW...WAS TRIGGERING WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS OVER MAINLY THE WESTERN HALF OF THE FORECAST AREA. AT THE SURFACE...A LOW PRESSURE CENTER WAS CENTERED JUST NORTH OF DSM WITH MSAS DATA SHOWING INCREASING PRESSURE FALLS FOCUSING ON NORTHEAST MO. SHOWERS AND THUNDERSTORMS WERE MAINLY ELEVATED IN A WARM ADVECTION REGIME AHEAD OF THE 850 MB LOW. THE CLOUDS AND RAIN WAS HOLDING TEMPERATURES IN THE 70S...WHILE NOT FAR TO THE WEST...MUCH OF CENTRAL AND WESTERN IA AND NW MO WERE SOARING WELL INTO THE 80S. && .SHORT TERM...(TONIGHT) ISSUED AT 330 PM CDT SUN JUN 28 2015 MAIN CONCERNS ARE POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO EARLY EVENING..AND THEN POSSIBLE FOG LATE TONIGHT. THE DIFFERENTIAL HEATING AXIS OVER SE IA INTO NE MO WILL BE THE ZONE TO WATCH THROUGH THE REST OF THE AFTERNOON. WINDS BACKING TO THE SE AHEAD OF THE ADVANCING SURFACE LOW AND BUILDING SBCAPES PUSHING 2000 J/KG WITH BULK SHEAR POSSIBLY AS HIGH AS 40 TO 45 KTS MAY RESULT IN A FEW SUPERCELLS OVER OUR SE IA...NE MO AND ADJACENT W CENTRAL FORECAST AREA...WHERE A TORNADO WATCH WAS JUST ISSUED. A SECONDARY ISSUE WILL BE THE STRENGTH OF STORMS AHEAD OF A SECONDARY SHORTWAVE NEAR THE KMSP AREA THAT COULD BE STRONG ENOUGH TO LEAD TO A HAIL THREAT FURTHER NORTH THIS EVENING...SOMEWHAT DEPENDING ON HOW MUCH MUCAPE CAN BUILD OVER THE NEXT COUPLE HOURS. OVERNIGHT...THE SURFACE LOW ADVANCES E-SE TO EAST CENTRAL IL BY 12Z MONDAY MORNING...LEAVING A WEAK TROUGH AXIS WITH ENOUGH CONVERGENCE AND LINGERING LOW LEVEL MOISTURE FOR POTENTIAL LOW CLOUDS AND FOG. HAVE GONE WITH PATCHY FOG WORDING FOR NOW IN THE FEW HOURS LEADING UP TO SUNRISE. THIS COULD END UP BEING A DENSE FOG EVENT...BUT THIS IS SOMEWHAT CONDITIONAL ON TRENDS WITH SHOWERS AND THUNDERSTORMS THAT WILL BE POSSIBLE OVER ESPECIALLY THE EAST AND NORTHEAST WELL PAST MIDNIGHT. THE MAIN THREAT FROM ANY OVERNIGHT STORMS WOULD BE MAINLY BRIEF HEAVY RAINFALL BASED ON THE MORE STABLE MID LEVEL LAPSE RATES. .LONG TERM...(MONDAY THROUGH NEXT SUNDAY) ISSUED AT 330 PM CDT SUN JUN 28 2015 MONDAY AND TUESDAY...AT LEAST SOME PATCHY FOG THROUGH 14Z...AND ANY LINGERING WRAP AROUND SHOWERS AROUND DEPARTING CYCLONE ACRS WEST CENTRAL INDIANA SHOULD MOVE OUT BY MID MORNING. THEN EYES TURN TOWARD THE NEXT NORTHWEST FLOW WAVE DROPPING DOWN OUT OF CANADA AND ACRS THE UPPER MS RVR VALLEY LATE IN THE DAY. COMBINED WITH DIURNAL INSTABILITY BUILD/HEATING EXPECT ISOLATED TO WDLY SCTRD SHOWERS AND THUNDERSTORMS TO POP AS THE AFTERNOON PROGRESSES...BUT COVERAGE WILL BE HIGHER TO THE NORTH ACRS NORTHEASTERN IA...MN INTO WI. MORE WIDESPREAD SVR STORM THREAT TO THE NORTH AS WELL...BUT THERE STILL MAY BE A CHANCE FOR A HAILER EVEN IN THE DVN CWA MON AFTERNOON-EARLY EVENING. SEVERAL 12Z RUN MODELS SUGGEST A TEMPORARY DECREASE IN ANY CONVECTION BY MID EVENING WITH LOSS OF HEATING...THEN A WING OF SCTRD SHOWERS AND SOME EMBEDDED THUNDER TO ROTATE DOWN OUT OF MN/WEST WI AND INTO THE DVN CWA LATE MON NIGHT INTO TUE MORNING WITH THE MAIN VORT MAX ALOFT. AFTER THIS WAVE EXITS TO THE SOUTHEAST... THE REST OF TUE MAY BE MAINLY DRY AND WARM WITH NEAR NORMAL HIGHS. WEDNESDAY THROUGH NEXT FRIDAY...THE 12Z RUN GFS AND ECMWF HAVE COME CLOSER IN AGREEMENT OF SUGGESTING ENOUGH OF A SOUTHWEST FLUX BY WESTERN GRT LKS RIDGING TO DEFLECT MUCH OF THE NEXT OVERRUNNING PRECIP EVENT IN PERSISTENT NORTHWEST FLOW OFF JUST TO THE WEST AND SOUTH OF THE CWA WED INTO AT LEAST MIDDAY THU. WILL TRIM POPS ACCORDINGLY. ONGOING WAVE TRAIN IN THE STEERING NORTHWESTERLIES ALOFT WILL STILL LOOK TO SHUTTLE ANOTHER VORT MAX DOWN ACRS THE REGION LATER THU NIGHT AND INTO FRI FOR A MORE DEFINED PRECIP CHC WINDOW TOWARD THE END OF THE WEEK. IF UPPER LOW STALLS OUT OVERHEAD FOR A BIT LIKE THE GFS IS ADVERTISING...FRI MAY BE A WET DAY. NEXT SATURDAY AND SUNDAY...BOTH THE 12Z GFS AND ESPECIALLY THE 12Z ECMWF PROPAGATE THE UPPER LOW/TROF EASTWARD IN TIME FOR A WAKE SUBSIDENCE REGIME FOR THE 4TH OF JULY. THAT COULD LEAD TO AN IDEAL MOSTLY SUNNY DAY WITH HIGHS IN THE LOWER 80S...AS WELL AS A DRY EVENING. THE NEXT WAVE EMBEDDED IN THE INCREASINGLY MORE DOMINANT WESTERLIES SHIFTING NORTH ALONG THE U.S./CANADIAN BORDER WITH THE UPPER JET...WILL LOOK TO DIG SOME ACRS THE UPPER MIDWEST LATE IN THE WEEKEND. RETURN FLOW AHEAD OF THIS FEATURE COULD MAKE FOR A VERY WARM SUNDAY...ALONG WITH SPOTTY AIR MASS TYPE THUNDERSTORMS IN THE AFTERNOON AND EVENING. MORE FRONTALLY FORCED BAND OF STORMS WOULD LOOK TO HOLD OFF UNTIL LATE SUNDAY NIGHT OR NEXT MONDAY WITH THIS LATEST SOLUTIONS ADVERTISED BY THE MEDIUM RANGE MODEL RUNS/MREF. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1248 PM CDT SUN JUN 28 2015 AN UPPER LEVEL DISTURBANCE AND WEAK SURFACE LOW MIGRATING THROUGH THE REGION THIS AFTERNOON WILL SPREAD THUNDERSTORMS ACROSS THE AREA. THESE STORMS WILL BE MAINLY THROUGH MID AFTERNOON AT CID AND BRL...AND PERSIST UNTIL EVENING AT MLI AND BRL. WEAK WIND FIELDS AND LINGERING LOW LEVEL MOISTURE FALLOWING THE PASSAGE OF THE LOW TONIGHT WILL LIKELY LEAD TO WIDESPREAD MVFR IF NOT IFR CONDITIONS. CONFIDENCE IS LOW AT THIS TIME WITH THESE TRENDS...BUT HIGH ENOUGH TO WARRANT PERIODS OF IFR IN TEMPO GROUPS DUE TO FOG AND LOW CLOUDS AT ALL SITES AROUND SUNRISE MONDAY. CONDITIONS SHOULD THEN IMPROVE TO AT LEAST MVFR BY MID MORNING. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...12 AVIATION...SHEETS
Hazardous weather outlook, Jun 28, 12:57 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1257 PM CDT SUN JUN 28 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291800- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1257 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. THE MAIN THREAT IS CLOUD TO GROUND LIGHTNING. THERE IS A LOW POTENTIAL FOR SEVERE STORMS...MAINLY OVER SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI FROM AROUND 2 PM TO 7 PM. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND...LARGE HAIL AND LOCALLY HEAVY DOWNPOURS. AN ISOLATED TORNADO IS POSSIBLE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY FOR THE OUTLOOK AREA SOUTHWEST OF A LINE FROM MANCHESTER IOWA TO KEWANEE ILLINOIS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE PERIODIC CHANCES FOR STORMS DURING THE WEEK. THE POTENTIAL FOR SEVERE WEATHER AND ORGANIZED HEAVY RAINFALL WITH ANY OF THESE STORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DLS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:18 AM CDT | River Flood Warning | DVN | Keokuk | 3 days |
| Jun 28, 5:29 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.